# SDR AALA200800351

- Difficulty date: February 18, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 56,332 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 589
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT SIGN LIGHT AT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN LIGHT AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
